ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Connection between elliptic equations of navier-stokes type and theory of harmonic functionals

Deshpande, SM (1973) Connection between elliptic equations of navier-stokes type and theory of harmonic functionals. In: Quarterly of Applied Mathematics, 31 (1). pp. 43-52.

Full text not available from this repository. (Request a copy)
Official URL: http://ams.org/publications/journals/journalsframe...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Mathematical Society.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 15 Jul 2010 10:24
Last Modified: 15 Jul 2010 10:24
URI: http://eprints.iisc.ernet.in/id/eprint/28798

Actions (login required)

View Item View Item